# SDR SWIA202053483

- Difficulty date: September 10, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL FWD HYDRAULIC FUSE BRACKET IS CRACKED.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED BRACKET AT RT MLG WHEEL WELL FWD HYDRAULIC FUSE, IAW CRJ200 SRM.
